# SDR SIMA20160202003

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 30,708 hours, 26,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMER FLASHLIGHT HOLDER BROKEN.  R & R FIRST OFFICERS EMER FLASHLIGHT HOLDER IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.  NO FURTHER DEFECTS NOTED AT THIS TIME.
